Propriétés arithmétiques de certains nombres Eulériens

Jean-Louis Nicolas

Colloquium Mathematicae (1993)

  • Volume: 65, Issue: 2, page 307-320
  • ISSN: 0010-1354

How to cite

top

Nicolas, Jean-Louis. "Propriétés arithmétiques de certains nombres Eulériens." Colloquium Mathematicae 65.2 (1993): 307-320. <http://eudml.org/doc/210224>.

@article{Nicolas1993,
author = {Nicolas, Jean-Louis},
journal = {Colloquium Mathematicae},
keywords = {Eulerian numbers; congruence properties; explicit formula; congruence properties of binomial coefficients},
language = {fre},
number = {2},
pages = {307-320},
title = {Propriétés arithmétiques de certains nombres Eulériens},
url = {http://eudml.org/doc/210224},
volume = {65},
year = {1993},
}

TY - JOUR
AU - Nicolas, Jean-Louis
TI - Propriétés arithmétiques de certains nombres Eulériens
JO - Colloquium Mathematicae
PY - 1993
VL - 65
IS - 2
SP - 307
EP - 320
LA - fre
KW - Eulerian numbers; congruence properties; explicit formula; congruence properties of binomial coefficients
UR - http://eudml.org/doc/210224
ER -

References

top
  1. [Ber] E. R. Berlekamp, Algebraic Coding Theory, McGraw-Hill, 1968. 
  2. [C-R] L. Carlitz and J. Riordan, Congruences for Eulerian numbers, Duke Math. J. 20 (1953), 339-343. Zbl0051.27601
  3. [Com] L. Comtet, Analyse combinatoire, tomes 1 et 2, Presses universitaires de France, Paris 1970. 
  4. [Eul] L. E. Euler, Opera Omnia, Series prima, Institutiones calculi differentialis, X, 1755, p. 373. 
  5. [Knu] D. E. Knuth, The Art of Computer Programming, Vol. 3, Sorting and Searching, Addison-Wesley, 1973, 34-47. 
  6. [L-N1] L. Lesieur et J.-L. Nicolas, On the Eulerian numbers , European J. Combin. 13 (1992), 379-399. 
  7. [L-N2] L. Lesieur et J.-L. Nicolas, Double interpolation des nombres Eulériens, à paraître. 
  8. [Luc] E. Lucas, Théorie des nombres, tome 1, Gauthier-Villars, Paris 1891, et A. Blanchard, Paris 1961. 
  9. [Nic] J.-L. Nicolas, An integral representation for Eulerian numbers, in: Sets, Graphs and Numbers, Budapest 1991, Colloq. Math. Soc. János Bolyai 60, 513-527. Zbl0794.05005
  10. [Wor] J. Worpitzky, Studien über die Bernoullischen und Eulerschen Zahlen, Crelle J. 94 (1883), 203-232. 

NotesEmbed ?

top

You must be logged in to post comments.